# SDR DALA2022040502303

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CRACK EMERGENCY EXIT DOOR 834 ON RH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED TRANSMITTING PROFILE PER A320 SRM 51-72-11. (2183881)
